# SDR REXA97037

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Pin Misaligned
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING INOP.  CLEANED WATER FROM ACTUATOR CANNON PLUG AND SEATED CONNECTOR 91 VP IN RIGHT ELECTRICAL CENTER.  (M)
